Alert archive / Oregon / Gale Warnings in 2011
Gale Warning 8, NWS Medford, OR
NWS Medford, OR issued this gale warning at Mar 14, 2011, 3:08 AM PDT. It took effect at Mar 14, 2011, 9:00 PM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2011, 3:08 AM PDT (10:08 UTC)
- In effect from
- Mar 14, 2011, 9:00 PM PDT
- Expired
- Mar 15, 2011, 7:54 AM PDT
- In force
- 11 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
737 WHUS76 KMFR 141008 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 308 AM PDT MON MAR 14 2011 PZZ350-356-370-376-142315- /O.EXT.KMFR.SI.Y.0195.000000T0000Z-110315T0600Z/ /O.CON.KMFR.SE.W.0015.000000T0000Z-110315T2300Z/ /O.NEW.KMFR.GL.W.0008.110315T0600Z-110315T1500Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 308 AM PDT MON MAR 14 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PDT TUESDAY... ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PDT TUESDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PDT TUESDAY. * WINDS: SOUTH WINDS OF 20 TO 25 KT WILL CONTINUE THROUGH EARLY THIS MORNING...THEN WINDS WILL BRIEFLY DIMINISH TO 10 TO 20 KT. SOUTH WINDS WILL INCREASE TO 20 TO 30 KT AGAIN THIS AFTERNOON INTO THIS EVENING...RISING TO GALES 35 TO 45 KT WITH OCCASIONAL GUSTS OF 50 KT TONIGHT THROUGH EARLY TUESDAY MORNING. * SEAS: COMBINED SEAS WILL BUILD TO 17 TO 21 FEET THIS MORNING AT 14 SECOND AVERAGE PERIOD. SEAS BRIEFLY SUBSIDE TO 15 TO 18 FEET MONDAY EVENING BEFORE BUILDING AGAIN TONIGHT TO 17 TO 20 FEET AS STEEP SHORT PERIOD 12 TO 15 FT WIND SEAS COMBINE WITH 12 TO 13 WESTERLY SWELL. SEAS WILL GRADUALLY DIMINISH TO 15 TO 16 FEET AT 13 SECONDS TUESDAY AFTERNOON. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
3 follow-up statements
768 WHUS76 KMFR 142137 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 237 PM PDT MON MAR 14 2011 PZZ350-356-370-376-151200- /O.EXT.KMFR.SE.W.0015.000000T0000Z-110315T1200Z/ /O.EXT.KMFR.SI.Y.0195.000000T0000Z-110315T0400Z/ /O.EXT.KMFR.GL.W.0008.110315T0400Z-110315T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 237 PM PDT MON MAR 14 2011 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 AM PDT TUESDAY... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 5 AM PDT TUESDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 5 AM PDT TUESDAY. THE GALE WARNING IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 5 AM PDT TUESDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: SOUTH 20 TO 25 KT WILL INCREASE TO 40 KT WITH OCCASIONAL GUSTS TO 50 KT TONIGHT. WINDS WILL BECOME SOUTHWEST AND DECREASE TO 25 TO 30 KT TUESDAY. * SEAS: COMBINED SEAS AROUND 20 FEET AT 14 SECONDS TONIGHT. 13 TO 15 FEET TUESDAY AND 14 TO 16 FEET TUESDAY NIGHT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
680 WHUS76 KMFR 151018 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 318 AM PDT TUE MAR 15 2011 PZZ350-356-370-376-152300- /O.EXT.KMFR.GL.W.0008.000000T0000Z-110315T1500Z/ /O.EXT.KMFR.SE.W.0015.000000T0000Z-110315T1500Z/ /O.NEW.KMFR.SE.A.0013.110316T1200Z-110317T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 318 AM PDT TUE MAR 15 2011 ...GALE WARNING NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...HAZARDOUS SEAS WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING. THE GALE WARNING IS NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING. * WINDS: SOUTH 35 TO 45 KT WITH OCCASIONAL GUSTS TO 50 KT EARLY THIS MORNING. WINDS WILL BECOME SOUTHWEST AND DECREASE TO 25 TO 30 KT AFTER 8 AM PDT THIS MORNING. * SEAS: THE SOUTH WINDS AND A WEST SWELL WILL PRODUCE SEAS OF 16 TO 20 FEET WITH A DOMINANT PERIOD OF 14 SECONDS EARLY THIS MORNING. SEAS WILL SUBSIDE TO 13 TO 15 FEET AT 14 SECONDS TODAY. WEST SWELL WILL BUILD AGAIN THIS EVENING WITH SEAS OF 16 TO 19 FEET AT 13 SECONDS EXPECTED LATE TONIGHT THROUGH WEDNESDAY EVENING. SEAS WILL BE HIGHEST BEYOND 10 NM FROM SHORE. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DW HTTP://WWW.WEATHER.GOV/MEDFORD
173 WHUS76 KMFR 151454 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 754 AM PDT TUE MAR 15 2011 PZZ350-356-370-376-160400- /O.CAN.KMFR.GL.W.0008.000000T0000Z-110315T1500Z/ /O.NEW.KMFR.SI.Y.0196.110315T1454Z-110316T1800Z/ /O.EXT.KMFR.SE.W.0015.000000T0000Z-110315T1800Z/ /O.CON.KMFR.SE.A.0013.110316T1200Z-110317T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 754 AM PDT TUE MAR 15 2011 ...GALE WARNING IS CANCELLED... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE GALE WARNING AND ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 11 AM PDT WEDNESDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING. * WINDS: SOUTHWEST WINDS OF 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 TO 40 KT TODAY AND TONIGHT DECREASING TO 15 TO 20 KT WEDNESDAY MORNING. * SEAS: SOUTHWEST WINDS AND A WEST SWELL WILL PRODUCE SEAS OF 15 TO 18 FEET WITH A DOMINANT PERIOD OF 14 SECONDS THIS MORNING. SEAS WILL SUBSIDE TO 13 TO 15 FEET AT 14 SECONDS BY THIS AFTERNOON. WEST SWELL WILL BUILD AGAIN THIS EVENING WITH SEAS OF 16 TO 19 FEET AT 13 SECONDS EXPECTED LATE TONIGHT THROUGH WEDNESDAY EVENING. SEAS WILL BE HIGHEST BEYOND 10 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ SPILDE HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Mar 13, 9:01 PM PDT, 6 hours 7 minutes earlier.
Area forecast discussion, Mar 13, 9:01 PM PDT, 6 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
901 PM PDT SUN MAR 13 2011
.DISCUSSION...THE COLD FRONT HAS NOW MOVED INLAND WITH WINDS
SUBSIDING TO THE WEST OF THE CASCADES. HAVE CANCELLED WIND
ADVISORY FOR THE ROGUE VALLEY AND THE HIGH WIND WARNING FOR THE
SHASTA VALLEY AND THE CASCADES/SISKIYOUS ZONES. THE REMAINING WIND
WARNING AND ADVISORY FOR EAST OF THE CASCADES WILL BE ALLOWED TO
EXPIRE AT 5 AM. AT THE COAST A LARGE SWELL TRAIN IS EXPECTED AT
THE COAST EARLY MONDAY MORNING. THIS WILL LEAD TO WAVE BREAKING
AROUND 23 FEET AND HIGH SURF ADVISORY CONTINUES FOR DOUGLAS COOS
AND CURRY COUNTIES.
MONDAY APPEARS TO BE A DRY DAY BUT THE NEXT FRONT WILL BRING
ANOTHER ROUND OF RAIN TO THE COAST MONDAY NIGHT...WITH
PRECIPITATING SPREADING INLAND ON TUESDAY.
NOTE...THE NOAA WEATHER RADIO AT BLACKWELL HILL IS DOWN TONIGHT DUE
TO LOSS OF POWER AT THE SITE. PACIFIC POWER HAS BEEN NOTIFIED AND IS
WORKING ON RESTORING POWER TO THE SITE.
&&
.AVIATION...GUSTY WINDS CONTINUE AT THE COAST BUT WILL CONTINUE TO
DECREASE OVERNIGHT. CLOUDY SKIES CONTINUE OVERNIGHT BUT CIGS WILL
BE VFR EXCEPT FOR MVFR OVER THE MOUNTAINS.
&&
.PREV DISCUSSION... /ISSUED 102 PM PDT SUN MAR 13 2011/
DISCUSSION...13/12Z NAM/GFS IN..
THE MAIN EVENT FOR THE NEXT WEEK IS NOW IN PROGRESS. A STRONG
SHORT WAVE ROTATING AROUND AN OFFSHORE LONGWAVE TROUGH WILL MOVE
ONSHORE THIS AFTERNOON AND EVENING. THE ASSOCIATED FRONT WILL MOVE
ONSHORE THIS AFTERNOON AND THROUGH THE REST OF THE CWA LATE THIS
AFTERNOON THROUGH TONIGHT.
STRONG WINDS ARE THE MAIN IMPACT OF THIS SYSTEM. HIGH WIND
WARNINGS AND WIND ADVISORIES ARE UP OVER MOST OF THE MEDFORD
CWA...THE EXCEPTION BEING THE INLAND UMPQUA BASIN. A SPECIAL
MARINE WARNING IS IN EFFECT FOR FAST-MOVING ORGANIZED CONVECTION
OFFSHORE. A SECONDARY IMPACT IS SNOW AND BLOWING SNOW...PRIMARILY
IN THE MOUNT SHASTA AREA WITH SNOW LEVELS AROUND 4500 FEET. A
WINTER WEATHER ADVISORY IS IN EFFECT FOR THAT AREA. ELSEWHERE SNOW
LEVELS WILL BE IN THE 5500 TO 6500 FOOT RANGE...LOWERING TO 3000
TO 3500 FEET TONIGHT BEHIND THE FRONT.
ONCE THAT SYSTEM MOVES THROUGH...THE OFFSHORE TROUGH WILL CONTINUE
TO EJECT SHORT WAVES TOWARD THE COAST THROUGH WEDNESDAY...BUT NONE
OF THEM WILL BE AS STRONG AS TODAY'S SYSTEM. THE NEXT SIGNIFICANT
SHORT WAVE WILL MOVE ONSHORE TUESDAY AFTERNOON AND EVENING...
PUSHING THE SURFACE FRONT ONSHORE AHEAD OF IT TUESDAY MORNING. THE
MAIN IMPACT OF THIS SYSTEM WILL BE PRECIPITATION...NOT THAT THE
PRECIPITATION WILL BE ALL THAT GREAT...BUT THE WINDS WILL BE A LOT
LIGHTER. SNOW LEVELS WILL RISE BACK UP TO 4000 TO 5000 FEET AHEAD
OF THE FRONT.
SEVERAL MORE SHORT WAVES WILL FOLLOW TUESDAY NIGHT INTO THURSDAY
MORNING...KEEPING THE CWA WET...ESPECIALLY ALONG THE COAST AND
COAST RANGE. WET ENOUGH SUCH THAT MAINSTEM FLOODING ON SOME
COASTAL RIVERS...PRIMARILY THE COQUILLE...MAY BECOME A PROBLEM BY
THURSDAY. SNOW LEVELS WILL FALL BACK DOWN TO THE 3000 TO 4000 FOOT
RANGE WEDNESDAY.
THE PROGRESSIVE PATTERN WILL CHANGE THURSDAY TO A MORE AMPLIFIED
SLOWER OR NON-PROGRESSIVE PATTERN. THE LONG WAVE TROUGH WILL
APPROACH THE COAST THURSDAY AND IT WILL SHEAR AS IT DOES
SO...FORMING A CUTOFF LOW SOMEWHERE NEAR THE WEST COAST. THIS IS
WHERE THE FORECAST BECOMES A LOT MURKIER. THE MODELS HAVE BEEN ALL
OVER THE PLACE AS FAR AS THE LOCATION OF THIS CUTOFF WITH LOTS OF
DIFFERENCES BETWEEN MODELS AND RUN-TO-RUN VARIABILITY WITHIN THE
SAME MODEL. OBVIOUSLY THE LOCATION OF THE CUTOFF IS PRETTY
CRITICAL TO THE FORECAST SO CONFIDENCE IN THE FORECAST BECOMES LOW
FROM THURSDAY OUT THROUGH NEXT WEEKEND.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 5 AM PDT MONDAY ABOVE 5000 FEET FOR
ORZ029>031.
HIGH SURF ADVISORY FROM 5 AM TO 8 PM PDT MONDAY FOR
ORZ021-022.
CA...HIGH WIND WARNING UNTIL 5 AM PDT MONDAY ABOVE 5000 FEET FOR
CAZ083-085.
WINTER WEATHER ADVISORY UNTIL 11 PM PDT THIS EVENING ABOVE 4500
FEET FOR CAZ082-083.
WIND ADVISORY UNTIL 5 AM PDT MONDAY CAZ084.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 AM PDT MONDAY FOR
PZZ350-356-370-376.
HAZARDOUS SEAS WARNING UNTIL 4 PM PDT TUESDAY FOR
PZZ350-356-370-376.
HIGH SURF ADVISORY FROM 5 AM TO 8 PM PDT MONDAY FOR PZZ310.
08/99/99Hazardous weather outlook, Mar 14, 3:04 AM PDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 304 AM PDT MON MAR 14 2011 CAZ083>085-ORZ029>031-151015- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 304 AM PDT MON MAR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT THE HIGH WIND WARNING HAS BEEN CANCELLED. WINDS WILL REMAIN GUSTY THROUGH THE MORNING HOURS...BUT WILL REMAIN BELOW WARNING LEVEL. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. HOWEVER...ANOTHER SIGNIFICANT STORM IS PROJECTED TO MOVE INLAND ON TUESDAY. STRONG WINDS AND HIGHER ELEVATION SNOW WILL BE THE PRIMARY CONCERNS ONCE AGAIN. PLEASE STAY TUNED FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Mar 13, 11:58 PM PDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1158 PM PDT SUN MAR 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM HEAVY RAIN 6 SW MERLIN 42.46N 123.49W
03/13/2011 M0.50 INCH JOSEPHINE OR TRAINED SPOTTER
SINCE 1830 PM. POWER STILL OUT FOR 10 HOURS. NUMEROUS
TREES DOWN.
&&
SVENThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 2:05 PM PDT | High Wind Warning | MFR | Coos, Curry, Douglas, Lake | 29 hr |
| Mar 14, 2:05 PM PDT | Wind Advisory | MFR | Klamath, Lake | 33 hr |
| Mar 14, 2:05 PM PDT | Winter Weather Advisory | MFR | Douglas, Jackson, Josephine, Klamath | 45 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.